# SDR 2017FA0000120

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: General aviation
- Aircraft: N4085K
- Make and model: Piper PA 31P 350
- Aircraft serial: 318152108
- Aircraft time: 3,576 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5002
- Part serial: HTKN030FP
- Condition: Defective
- Location: Engine
- Part time: 49 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE DRIVEN PUMP FAILED TO MAINTAIN PROPER FUEL PRESSURE.
